Dichotomy theorems for countably infinite dimensional analytic hypergraphs

Annals of Pure and Applied Logic 162 (7):561-565 (2011)
  Copy   BIBTEX

Abstract

We give classical proofs, strengthenings, and generalizations of Lecomte’s characterizations of analytic ω-dimensional hypergraphs with countable Borel chromatic number

Links

PhilArchive



    Upload a copy of this work     Papers currently archived: 92,953

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

Deciding the chromatic numbers of algebraic hypergraphs.James H. Schmerl - 2018 - Journal of Symbolic Logic 83 (1):128-145.
Weak Borel chromatic numbers.Stefan Geschke - 2011 - Mathematical Logic Quarterly 57 (1):5-13.
Hypergraphs and proper forcing.Jindřich Zapletal - 2019 - Journal of Mathematical Logic 19 (2):1950007.
Subadditive families of hypergraphs.Jindřich Zapletal - forthcoming - Annals of Pure and Applied Logic.
Minimal first-order structures.Predrag Tanović - 2011 - Annals of Pure and Applied Logic 162 (11):948-957.
Additivity of the two-dimensional Miller ideal.Otmar Spinas & Sonja Thiele - 2010 - Archive for Mathematical Logic 49 (6):617-658.
The cardinals below | [ ω 1 ] ω 1 |.W. Hugh Woodin - 2006 - Annals of Pure and Applied Logic 140 (1-3):161-232.

Analytics

Added to PP
2013-10-27

Downloads
45 (#363,195)

6 months
10 (#309,174)

Historical graph of downloads
How can I increase my downloads?

Citations of this work

The graph-theoretic approach to descriptive set theory.Benjamin D. Miller - 2012 - Bulletin of Symbolic Logic 18 (4):554-575.

Add more citations

References found in this work

No references found.

Add more references